Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child with pus filled bumps on the chest. Medication?

My son is 2 1/2 weights about 35 lbs and he has white pus like bumps on his arms and some on his chest . He has had them for a couple of months. They dont seem to bother him at all but sometimes they feel really dry when I rub my finger near them. I as wondering what this is and if there is anything I can do to clear theses bumps up.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This condition may be examined physically by a Pediatrician or Dermatologist as with narration it is very difficult to diagnose.
Please send clinical photograph of the picture to comment and give you proper advise.
This is not looking like pus filled lesions, as they may cause pain, irritation and some times fever.
It is looking like keratosis pilaris but should be seen by doctor to confirm and to advise specific medication.
Hope I have answered your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor